# SDR UIEA2024052800457

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 101,852 hours, 17,980 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK- LWR CHORD, UPPER CHORD AND WEB, R/H H.S.T TIP CLOSURE RIB, STAB BL 421.5.( 1. ACCOMPLISHED WORKSHEET #40372, SRM 55-10-09-2R-132 REV 100 AND EI T2024A55M-1231, REV 1 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
